# SDR AU990793

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48110
- Condition: Misinstalled
- Location: Engine
- Component: Champion, CH48110
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER FAULTY.  FILTER WAS INCORRECTLY LOCKWIRED.  THE SEAL WAS ALSO PROTRUDING.  THE THREADED INSERT HAD COME LOOSE AND SEPARATED FROM THE FILTER WHEN IT WAS REMOVED FROM THE ENGINE.
